# SDR IPXA2021020165122

- Difficulty date: February 1, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 47,233 hours, 7,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 103289
- Condition: Inoperative
- Location: Upper Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 18FO FOUND U/D AISLE EMERGENCY LIGHT INOP.  REPLACED THE U/D AISLE EMERGENCY LIGHT BATTERY ASSEMBLY M5168, AND PERFORMED EMERGENCY LIGHT OPERATIONAL TEST, RESULT WAS SATISFACTORY IAW AMM 33-51-04-902-001-001 REV 100.02.
